Forum

× Welcome click the New Topic button to post

Bleeding after5 th BCG treatment

1 month 1 week ago #56134 by sara.anne
Yes, this is perfectly normal. As you know, the side effects tend to increase as the treatments continue. The effects are cumulative as the BCG kicks up the immune system and the body reacts to this. This is exactly what you want to happen. We hope that this is an indication that the bladder lining is rejecting any tumor cells that might be trying to get established.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

1 month 1 week ago #56133 by Vh9246
I know this can be a side effect but until this treatment there wasn't any bleeding at all. Isthis normal?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 340 Guests 
Al's AvatarAl, Atlanta51's AvatarAtlanta51

Legend: Site Administrator Global Moderator Moderator Banned User Guest

Statistics

Total Messages: 50853 Total Sections: 1 Today Open: 0 Today Total Answer: 3
Total Subjects: 6515 Total Categories: 11 Yesterday Open: 0 Yesterday Total Answer: 3
Total Users: 7775 Latest User: Sjklawi
Powered by Kunena Forum